# SDR GLBA201202061

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 29,895 hours, 31,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT FAILED TO ILLUMINATE IN THE CABIN CEILING DURING PRE-FLIGHT ACCEPTANCE TEST OF EMERGENCY LIGHT SYS.  MX REPLACED BULB, OPS CHECKED GOOD.
